# SDR 07FDEA04369

- Difficulty date: September 28, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,724 hours, 12,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53986733
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WEB PLATES BETWEEN FRAME 86-87, STGR 39 LT AND RT.  REPLACEMENT OF WEB PLATES LT AND RT IAW SRM 51-72-10
